# SDR CA970109009

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Condition: Leaking
- Location: Nr 8 Spoiler
- Part time: 59,131 hours
- Component: Boeing
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) LOST A SYSTEM HYDRAULIC'S ON LANDING. ENGINE PUMP LOP LIGHTS ON, PUMPS SHUTDOWN. LEAK INBOARD OF OUTBOARD. CANOE FAIRING. #8 SPOILER ACTUATOR REPLACED DUE CRACKED CASE.
